# SDR 20000814SH009

- Difficulty date: December 14, 1999
- Submitted: August 14, 2000
- Operation: General aviation
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 500002102
- Condition: Improper Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PWA ENGINE JT8D-217A ESN 717421 REMOVED FROM ACFT NR 839 12-14-99, DUE TO FUEL NOZZLE AIR SCOOP ROTATION.  ENGINE SENT FOR REPAIR.  UPON INSP OF FRONT COMPRESSOR 1ST STAGE ASSY (FAN ROTOR) NOTED THE FAN BLADES HAD BEEN MIXED.  TWO OF THE FAN BLADES, (180 DEGRESS APART) HAD 67 DEGREE MIDSPAN SHROUD CONFIG.  PRE PW SB 6193, REST OF BLADES (32 EACH) HAD 55 DEGREE MIDSPAN SHROUD CONFIG, POST PW SB 6193.  BLADES ONLY INTERCHANGEABLE IN COMPLETE SETS AND NOT TO BE INTERMIXED.  P/N OF 2 BLADES PRE SB 6193 IS 500021-02 AND S/N''S, BCAUAB0646 AND BCAUAB0705.  REF:  IPM PROCEDURES Q 07-110.  (X)
